# SDR SIMA20131002004

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 23,981 hours, 20,503 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LINGERING ODOR OF SMOKE IN CABIN.  UNSURE OF SOURCE.  INSPECTED CABIN LIGHT UPPER NO SMOKE ODOR.
